# SDR AALA20130612002

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 46,679 hours, 22,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP UNDER NR 1 SEAT TRACK AT STA 1174.  INSTALLED CUSP DOUBLER ON SEAT TRACK NR 1 FROM STATIONS 1174 TO 1177 IAW AARD 53-20-00-16.
